# SDR SWIA201332695

- Difficulty date: January 28, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 30,046 hours, 24,261 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE, NOSE GEAR DID NOT COME DOWN.  AFTER ABOUT 10-15 SECONDS, NOSE GEAR CAME DOWN, MESSAGE WENT AWAY, AND GEAR INDICATED DOWN AND LOCKED.  (FLT 4635)  REPLACED MLG PRIORITY VALVE, NLG SELECTOR VALVE IAW AMM.  PERFORMED MULTIPLE NLG EXTENSION/RETRACTIONS.  OPS CHECKS GOOD.  NO DEFECTS NOTED.
